CSpace

Browse/Search Results:  1-9 of 9 Help

Selected(0)Clear Items/Page:    Sort:
Global Structure and Regularity of Solutions to the Eikonal Equation 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2019, 卷号: 232, 期号: 2, 页码: 1073-1112
Authors:  Li, Tian-Hong;  Wang, JingHua;  Wen, HaiRui
Favorite  |  View/Download:9/0  |  Submit date:2020/01/10
REGULARITY AND GLOBAL STRUCTURE OF SOLUTIONS TO HAMILTON-JACOBI EQUATIONS II. CONVEX INITIAL DATA 期刊论文
JOURNAL OF HYPERBOLIC DIFFERENTIAL EQUATIONS, 2009, 卷号: 6, 期号: 4, 页码: 709-723
Authors:  Zhao, Yinchuan;  Tang, Tao;  Wang, Jinghua
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Hamilton-Jacobi equations  Hopf's formula (II)  global structure  singularity point  
Regularity and global structure of solutions to Hamilton-Jacobi equations I. Convex Hamiltonians 期刊论文
JOURNAL OF HYPERBOLIC DIFFERENTIAL EQUATIONS, 2008, 卷号: 5, 期号: 3, 页码: 663-680
Authors:  Zhao, Yinchuan;  Tang, Tao;  Wang, Jinghua
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Hamilton-Jacobi equations  Hopf's formula (I)  global structure  singularity point  
Hamilton connectivity of line graphs and claw-free graphs 期刊论文
JOURNAL OF GRAPH THEORY, 2005, 卷号: 50, 期号: 2, 页码: 130-141
Authors:  Hu, ZQ;  Tian, F;  Wei, B
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
Hamilton-connected  hamiltonian cycle  line graph  claw-free graph  spanning trail  
Hamilton-connectivity of 3-domination-critical graphs with alpha <=delta 期刊论文
DISCRETE MATHEMATICS, 2003, 卷号: 271, 期号: 1-3, 页码: 1-12
Authors:  Chen, YJ;  Tian, F;  Wei, B
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
domination-critical graph  Hamilton-connectivity  
Hamilton-connectivity of 3-domination critical graphs with alpha=delta+2 期刊论文
EUROPEAN JOURNAL OF COMBINATORICS, 2002, 卷号: 23, 期号: 7, 页码: 777-784
Authors:  Chen, YJ;  Tian, F;  Zhang, YQ
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Fan-type theorem for path-connectivity 期刊论文
JOURNAL OF GRAPH THEORY, 2002, 卷号: 39, 期号: 4, 页码: 265-282
Authors:  Hu, ZQ;  Tian, F;  Wei, B;  Egawa, Y;  Hirohata, K
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
cycle  path  subvine  
HAMILTON CYCLES IN REGULAR 3-CONNECTED GRAPHS 期刊论文
DISCRETE MATHEMATICS, 1992, 卷号: 110, 期号: 1-3, 页码: 229-249
Authors:  ZHU, YJ;  LI, H
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
LONG PATH CONNECTIVITY OF REGULAR GRAPHS 期刊论文
DISCRETE MATHEMATICS, 1991, 卷号: 96, 期号: 2, 页码: 151-160
Authors:  ZHANG, CQ;  ZHU, YJ
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30